Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 543828, 16 pages
Research Article

Modified and Simplified Sectional Flexibility of a Cracked Beam

Department of Applied Mathematics, National Chung Hsing University, Taichung 402, Taiwan

Received 25 April 2011; Revised 20 July 2011; Accepted 27 September 2011

Academic Editor: George Jaiani

Copyright © 2012 Chih-Shiung Wang and Lin-Tsang Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chih-Shiung Wang and Lin-Tsang Lee, “Modified and Simplified Sectional Flexibility of a Cracked Beam,” Journal of Applied Mathematics, vol. 2012, Article ID 543828, 16 pages, 2012. doi:10.1155/2012/543828